This nail color will be the first warning sign of high cholesterol but only a few know it

Our body sends us signals about our state of health which, if detected immediately, will help us to intervene immediately. Observing the surface of the nails can reveal a lot about how, as we have already seen, we are a warning of an upcoming heart attack. In particular we should pay attention to some of the changes this is going through.

Well, this nail color will be the first alarm bell the body sends us telling us that cholesterol is too high. If we learn to understand it right away, we can intervene very early on, to prevent the situation from getting worse. It is good to explain that cholesterol is a substance produced by the liver, and therefore it is naturally present in our bodies. A smaller proportion is consumed through food. Cholesterol in itself is not harmful. There is talk of danger when its value exceeds 240 mg / dL. In these cases, in fact, high levels significantly increase the risk of heart attack and stroke, and in general can exacerbate diseases of the circulatory system. These are the reasons why it is important to keep this value under control. The best way to do this is with a simple blood test.

This nail color will be the first warning sign of high cholesterol but only a few know it

How many times have you happened to notice marks on our fingertips. In fact, it happens that you noticed white dots on the nails, or they take on a darker color. Well, when we notice small ripples that tend to purple or brown, we do not forget about the problem. If this is due to a blow, in a few days the hematoma under the nail will heal naturally. But if this does not happen and the signs remain visible, the problem may be another. In fact, these signs can serve as an alarm bell for traffic problems. In practice, the blood, which does not circulate smoothly, struggles to reach the ends of the body. “Dark fine lines” can appear on the fingernails and toenails. Specifically, one of the reasons is the high level of cholesterol in the blood, which leads to a partial blockage of the arteries and channels through which blood passes.

So when you realize the presence of these signs it is recommended to consult a doctor, the only one who is able to assess our health condition.

Suggestions for reading

A new study shows that the risk of heart attack will increase by 53% by taking these common medications

(The information in this article is for informational purposes only and is in no way a substitute for medical advice and/or the opinion of a specialist. Furthermore, it does not constitute an element for formulating a diagnosis or prescribing treatment. For this reason it is recommended, in any case, to seek an opinion Always read the warnings related to this article and the author’s responsibilities that can be referenced. here”)

Leave a Comment